# SDR SWIA972166

- Difficulty date: December 12, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 28,506 hours, 34,453 cycles
- Engine: Pwa PW118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FORWARD PORTION OF EMERGENCY LIGHTS INOP. REPLACED FORWARD ELBP IAW MM 33-50-02.  OPS CHECK GOOD.  PN ON D366-04-001  SN ON 1161  SN OFF 1277
